# SDR R61A201905140539

- Difficulty date: May 14, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE IN HEAVY CHECK** MAINTENANCE FOUND LEVEL 2 CORROSION RT SILL FR 13-14. MAINTENANCE REMOVED AND REPLACED RT SILL FR 13-14 IAW SRM 51-40-08. RESTORED SURFACE PROTECTION TO RT SILL FR 13-14 SRM 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
